# SDR REXA2018051700455

- Difficulty date: May 17, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXHAUST FAIRING, CIRCUMFERENTIAL STIFFNER WAS CHAFED AND CRACKED AT THE FIVE O`CLOCK POSITION.  REPAIRED THE STIFFNER IAW CMM 78-11-00-306-810-A01.
